MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE52

ENCORE MEDICAL L.P. FMP HIP; SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE52
Model Number 430-03-052
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the cup causing the patient pain.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to pain.The previous surgery and the revision detailed in this investigation occurred 3 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FMP HIP
Common Device Name
SHELL, ACETABULAR, FLARED FMP W/HOLES SIZE52
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7412386
Report Number1644408-2018-00320
Device Sequence Number931255
Product Code LPH
UDI-Device Identifier00888912082198
UDI-Public(01)00888912082198
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model Number430-03-052
Device Catalogue Number430-03-052
Device Lot Number328C1062
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025, LOT 006A1170; 010-55-025, LOT 006A1342; 497-36-000, LOT 638C1229; 932-36-752, LOT 813N2002; 010-55-025, LOT 006A1170; 010-55-025, LOT 006A1342; 497-36-000, LOT 638C1229; 932-36-752, LOT 813N2002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR